# SDR C2XA99IA395

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12018806002
- Condition: Corroded
- Location: Passenger Doorwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND FLOOR SUPPORT ANGLES AT PASSENGER DOOR ENTRANCE CORRODED AT FRAME 14 AND FRAME 15.  REMOVED AND REPLACED ANGLES IAW SRM 51-40-02.   AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  18,416.5 HOURS.  TAC: 24,388.  (X)
